My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.


Posted: | Report This Report Question |

I have a fever. Can I take Tylenol if I'm taking Buspar and Ritalin?

Related Topics: Acetaminophen, Fever

Answers From Experts & Organizations (1)

Associate Clinical Professor, St. John's University College of Pharmacy and Health Sciences
314 Answers
7,159 Helpful Votes
Yes. It is safe to use Tylenol with Buspar and Ritalin. There are no significant interactions between the medications.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

| Report This Report Answer

Was this helpful?


Thanks for your feedback.

8 of 9 found this helpful
Read the Original Article: Cold & Flu Medicine Safety: Ask the Pharmacist